# SDR C2XA96IA075

- Difficulty date: March 20, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N18814
- Make and model: Aerosp ATR 42-320
- Aircraft serial: 103
- System (JASC): 2730 · Elevator Control System
- Part: Relay
- Part number: E0242A28A0
- Condition: Failed
- Location: Pitch/Trim
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

IAH - INSPECTION CHECK 6C, DURING ROUTINE CHECK OF PITCH TRIM SYSTEM, TRIM ACTUATORS COULD BE OPERATED USING LEFT HALF OF TRIM SWITCH AT CAPTAIN AND F/O'S CONTROL COLUMNS.  INSPECTED AND FOUND RELAY NR 23CG FAULTING.  REMOVED AND REPLACED RELAY, OPERATIONAL CHECK GOOD.  (M)
